# SDR R61A201907090701

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 31,299 hours, 24,048 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2100AB02
- Part serial: 56014753
- Condition: Faulted
- Location: Zone 100
- Part time: 13,993 hours, 10,598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IRS 1 FAIL AND AFCS FAULT IN FLIGHT. ALSO SEVERAL ASSOCIATED EICAS MESSAGES. DECLARED EMERGENCY, DIVERTED TO PIT, LANDED WITHOUT INCIDENT. R&R IRU 1 IAW AMM 34-26-01.
